# SDR FDEA201609063122

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N20013
- Part serial: FX781A
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON VERTICAL STABILIZER, LEFT SIDE ADJACENT TO L/E PANEL 321CL.  DELAMINATION ON VERTICAL STABILIZER PANEL, LT SIDE FOUND TO BE OUT OF LIMITS IAW SRM 55-30-01-1A, FIG 101, NOTE K AND SRM 51-70-10-2R.  R & R PANEL 175N2001-3 WITH O/H PANEL 175N2001-3, BATCH NR 0002993850 IAW SRM 51-40-02-0G AND DWG 175N2001, SHEET 1, REV B, CATEGORY A, MAJOR REPAIR.
